The Prime Orbit Theorem for Quasihyperbolic Toral Automorphisms.
Monatshefte für Mathematik, Tome 112 (1991) no. 3, pp. 235-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
prime orbit theorem, quasihyperbolic toral automorphisms, closed orbits, prime number theorem, generic prime closed orbit, topological entropy, almost periodic function, uniform distribution of periodic points
@article{MOMA_1991__112_3_178542,
author = {Simon Waddington},
title = {The {Prime} {Orbit} {Theorem} for {Quasihyperbolic} {Toral} {Automorphisms.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {235--248},
year = {1991},
volume = {112},
number = {3},
zbl = {0737.28008},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__112_3_178542/}
}
Simon Waddington. The Prime Orbit Theorem for Quasihyperbolic Toral Automorphisms.. Monatshefte für Mathematik, Tome 112 (1991) no. 3, pp. 235-248. http://geodesic.mathdoc.fr/item/MOMA_1991__112_3_178542/